The shell of a Hilbert-space operator

Davis Chandler: The shell of a Hilbert-space operator. In: Acta scientiarum mathematicarum, (29) 1-2. pp. 69-86. (1968)

[thumbnail of math_029_fasc_001_002_069-086.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 69-86
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Hilbert David, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 86. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 15:28

Actions (login required)

View Item View Item